MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT HEMOGLOBIN A1C; HEMOGLOBIN A1C CALIBRATORS

ABBOTT MANUFACTURING INC ARCHITECT HEMOGLOBIN A1C; HEMOGLOBIN A1C CALIBRATORS
Catalog Number 04P52-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into this issue determined that there is a high possibility that control and calibrator materials had been mixed during the fill process and that hba1c calibrator lot 54582uq02 may contain a quantity of high control material instead of calibrator level 2 (l2).A product recall letter was issued to all architect customers who have received the architect hba1c calibrator lot 54582uq02.This lot may generate an active calibration curve, a shift to qc and patient results may occur.The letter instructs the customer to discontinue use of the suspected lots and destroy any remaining inventory.
 
Event or Problem Description
The customer observed a shift in control while using the architect hba1c calibrator, list 04p52-01, lot 54582uq02.No discrepant patient results were generated.No impact to patient management reported.

Brand Name
ARCHITECT HEMOGLOBIN A1C
Common Device Name
HEMOGLOBIN A1C CALIBRATORS
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8734320
Report Number1628664-2019-00466
Device Sequence Number19492355
Product Code JIT
UDI-Device Identifier00380740102722
UDI-Public00380740102722
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2020
Device Catalogue Number04P52-01
Device Lot Number54582UQ02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-05/30/19-005-R
Patient Sequence Number1